# SDR QXEA200501733

- Difficulty date: November 30, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 9,731 hours, 10,079 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RDD FLIGHT NR 2310, BOTH CONDITION LEVERS INADVERTANTLY BROUGHT BELOW MINIMUM RESULTING IN NR 1 AND NR 2 PEC CAUTION LIGHTS AND PROP RPM 1060-1070.  MAINTENANCE C/W Q400 FIM TASK 61-20-05-810-822.  RESET SET FAULT CODES.  C/W AUTO FEATHER TEST.  NO DEFECTS NOTED.  PERFORMED OPS TEST OF OVERSPEED GOVERNOR TEST IAW Q400 AMM TASK 61-20-00-710-801.  NO DEFECTS NOTED.  OPS TESTED GOOD.  COMPLIED WITH FIM TASK 61-20--06-810-818. NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
